# SDR USAA2009111793124

- Difficulty date: November 13, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 50,000 hours, 33,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6936656
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - CRACK IN TOP ANGLE OF INTERCOSTAL WEB BETWEEN BS 927 TO BS 947 AT LBL 0.  REPAIRED TOP ANGLE OF INTERCOSTAL WEB BETWEEN BS 927 TO BS 947 AT LBL 0 IAW B737 SRM 51-40-02 & BOEING DRAWING 69-36656.
